# SDR SIMA200712803

- Difficulty date: May 7, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 8,088 hours, 7,366 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AT TAKEOFF POWER RIGHT ENGINE HIGH ITT, RIGHT ENGINE PARAMETERS HIGH, RETURNED TO ORD.
